# SDR USAA2012022000023

- Difficulty date: February 19, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 11,237 hours, 4,285 cycles
- System (JASC): 2210 · Autopilot System
- Part: Adiru
- Condition: Faulted
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

IN AUTOPILOT ONE, AIRCRAFT STARTED AN UNCOMMANDED CLIMB AT CRUISE.  AUTOPILOT 2 WAS OK.  POST FLIGHT REPORT SHOWED ADIRU1 FAULTED.  BITE TEST AND GROUND SCAN OF ADIRU 1 CHECKED GOOD IAW AIRBUS MAINTENANCE MANUAL 34-13-00.  PERFORMED AUTOMATIC FLIGHT SYSTEM TEST WITH NO FAULTS NOTED IAW MM 22-96-00.
